Long term BC use, periods are starting to get weird and it freaks me out.

posted 2 years ago in The Lounge
Post # 2
Member
904 posts
Busy bee
  • Wedding: January 1975

kittycatpancake:  I really think you need to make an appointment and go speak with your doctor. Tell them everything you are sharing with us. They can best diagnose what is happening with your cycles. Some information on the Internet can be ultra scary, not to mention unrelated to your specific case. Good Luck!!

Post # 3
Member
3699 posts
Sugar bee
  • Wedding: December 2014

kittycatpancake:  If you’re concerned, see your doctor. With that being said, basically the same thing has happened to me. I’ve been on the same pill for 9 years and over the past couple years my period has gotten later and later. In the beginning it was on the second day of sugar pills, last month was the latest it’s been, midday on the 5th day. I will also say that my periods didn’t get lighter when I started the pill, but over the past couple years they have gotten much lighter. So you’re not the only one, but again, if it’s something that you’re concerned about, talk to a doctor.

  • This reply was modified 2 years, 1 month ago by  SithLady.
Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors